Welcome, Guest. Please login or register.
March 19, 2019, 04:30:41 am

Login with username, password and session length


Members
Stats
  • Total Posts: 742066
  • Total Topics: 61797
  • Online Today: 101
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 4
Guests: 70
Total: 74

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Odefsey side effects question  (Read 479 times)

0 Members and 1 Guest are viewing this topic.

Offline PozGreek

  • New Member
  • Posts: 1
Odefsey side effects question
« on: November 20, 2018, 07:25:55 pm »
Hey everyone,

After years of reading your forum, I decided to drop my first post.

I was wondering if anyone is experiencing abnormal dreans/nightmares after starting with Odefsey.

My "dreams" have become violent and revolve around death, danger and me killing people, even family.

Anyone else having same experience?
Also, any dreams that involve self harm?

A little info about me. 27 years old here, diagnosed before turning 19 and a year later started taking Atripla. After 4 years of ignoring the terrible side effects of efavirenz, I talked to my GP and instantly switched to Eviplera.

But 6 months ago, I had to switch to Odefsey and since then I am re-experiencing mood swings and nightmares.

While Eviplera and Odefsey are mostly identical and my GP dismissed my mood swings as side effect, my therapist wanted to ask you for any similar experiences.

Thank you in advance  :)

Offline JimDublin

  • Administrator
  • Member
  • Posts: 11,123
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Odefsey side effects question
« Reply #1 on: November 21, 2018, 08:23:59 am »
Hiya

Welcome to the forum, sorry to hear you are feeling this way and experiencing bad dreams.

Quote
I had to switch to Odefsey

Why did you have to switch I wonder?

Quote
While Eviplera and Odefsey are mostly identical and my GP dismissed my mood swings as side effect, my therapist wanted to ask you for any similar experiences.

I'm sure some people will have dreams. If you however think for you that this combination is exacerbating an issue and, it does not settle or its not manageable than, I would suggest having a more firm conversation with you doctor on this topic and the possibility of switching. 

Hope things go better for you soon and sorry I could not provide more insights.

Jim
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline tryingtostay

  • Member
  • Posts: 580
Re: Odefsey side effects question
« Reply #2 on: February 12, 2019, 12:51:57 pm »
Any update on your experience with Odefsey?  I'm posting because I'm looking for a little info about side effects of Odefsey, myself.  I'm aware of some of them: https://aidsinfo.nih.gov/drugs/558/odefsey/0/patient
but I'm curious before talking to my Dr about switching from them.

Thanks

Offline tinberlake

  • Member
  • Posts: 28
Re: Odefsey side effects question
« Reply #3 on: February 28, 2019, 06:16:08 am »
Hi, I started Oedfsey a year ago.

I am experiencing night sweat for which really don't know why (I had it previously with Triumeq too). so the next month I m quite tired.

Sometime I am really tired from the med (but much better than when I was on Triumeq or Genvoya )

Apart from that I don't particularly have other bad experience.

I hope you will feel better soon.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.